# SDR ASOA201100171

- Difficulty date: January 25, 2011
- Submitted: January 31, 2011
- Operation: Air carrier
- Aircraft: N935EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8037
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Condition: Contaminated
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RIGHT REVERSER UNLOCK MESSAGE ON TAKEOFF.  EMERGENCY DECLARED & RETURNED TO DEPARTURE.   CLEANED SWITCHES, PERFORMED OPS CHECK OF THRUST REVERSER IAW AMM 71-00-00. OPS CKS GOOD.
